CHARMIN944
60,000-79,999 SparkPoints 62,271
SparkPoints
 

Medically Derailed

Monday, October 19, 2015

I'm extremely frustrated. I'm on Seroquel which is very effective for major depression. But it causes weight gain. Anyone else experience this with any type of medication?
Share This Post With Others
Member Comments About This Blog Post
  • GOLFGMA
    Hope you can get off the medication soon. Exercise helps both situations. emoticon
    977 days ago
  • PASTORJEFF2
    I know some medications can affect your weight gain weight loss, the one I'm on I can't remember the name of right now doesn't seem to affect me, but all we can do is our best. Just keep eating right and exercising and trying to do what is good for y
    978 days ago
  • HESSISCHFJ
    Way you give yourself the power to have some control over the side effects.If there is nothing that can be done continue you healthy eating and lifestyle,again you are taking control of what you can do.Don't give up, never surrender.Wish you the best
    978 days ago
  • HESSISCHFJ
    Take it one step at a time. You need the meds to help you so that's the first part done. Have you noticed weight gain? You can always ask the Dr or pharmacist about the side effects. Ask what can be done to mitigate the issue of the weight gain. That
    978 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.